ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О единственности аналитических функций, растущих вблизи границы

Вагаршакян, А. А. (1981) О единственности аналитических функций, растущих вблизи границы. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (1). pp. 3-24. ISSN 00002-3043

[img]
Preview
PDF
Download (2501Kb) | Preview
    Item Type: Article
    Additional Information: Եզրի մոտ աճող անալիտիկ ֆունկցիաների միակության մասին։ About uniqueness of analytic functions growing near the boundary.
    Uncontrolled Keywords: Վաղարշակյան Ա. Ա., Vagarshakian A. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Dec 2012 12:12
    Last Modified: 01 Feb 2013 14:27
    URI: http://mathematics.asj-oa.am/id/eprint/1543

    Actions (login required)

    View Item